# SDR ABXA060250

- Difficulty date: May 26, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 70,587 hours, 33,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73214
- Condition: Cracked
- Location: Bs 1734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN CRACKED AT FS 1734 AND STRINGER 18 RIGHT.  REMOVED AND REPLACED SKIN AT FS 1734 IAW REA B653-53996 AND DWG 148T7320.
